On higher-order semilinear parabolic equations with measures as initial data

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)193--205
Number of pages13
JournalJournal of the European Mathematical Society
Volume6
Publication statusPublished - Apr 2004

Cite this

On higher-order semilinear parabolic equations with measures as initial data. / Galaktionov, V A.

In: Journal of the European Mathematical Society, Vol. 6, 04.2004, p. 193--205.

Research output: Contribution to journalArticle

@article{98460c6ba80d4df698151f139201fa42,
title = "On higher-order semilinear parabolic equations with measures as initial data",
author = "Galaktionov, {V A}",
year = "2004",
month = "4",
language = "English",
volume = "6",
pages = "193----205",
journal = "Journal of the European Mathematical Society",
issn = "1435-9855",
publisher = "European Mathematical Society Publishing House",

}

TY - JOUR

T1 - On higher-order semilinear parabolic equations with measures as initial data

AU - Galaktionov, V A

PY - 2004/4

Y1 - 2004/4

M3 - Article

VL - 6

SP - 193

EP - 205

JO - Journal of the European Mathematical Society

JF - Journal of the European Mathematical Society

SN - 1435-9855

ER -